From quantum mechanics to classical statistical physics: Generalized Rokhsar-Kivelson Hamiltonians and the "Stochastic Matrix Form" decomposition. / Castelnovo, Claudio; Chamon, Claudio; Mudry, Christopher; Pujol, Pierre.

In: ANNALS OF PHYSICS, Vol. 318, No. 2, 08.2005, p. 316-344.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)316-344
Number of pages29
JournalANNALS OF PHYSICS
Volume318
Issue number2
DOIs
Publication statusPublished - Aug 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 500643